# SDR AALA202202118560

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 79,334 hours, 10,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 5D OVERHEAD EMERGENCY EXIT SIGN LENS DAMAGED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
